# SDR SCNA95241

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1102832
- Condition: Discharged
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT AIRSTAIR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED AFT AIRSTAIR EMERGENCY EXIT BATTERY PACK PER MM 33-50-61.
